Blood Pressure...

Blue Shirt

Senior Member
Joined
Jun 12, 2013
Messages
559
This morning my average of 36 readings over 7 days is 122/74.

I'm not going to start taking any Prexum just yet. The "high" readings at the doctor's practise are probably just from white coat syndrome.
 

lived666

Executive Member
Joined
Feb 12, 2007
Messages
9,001
This morning my average of 36 readings over 7 days is 122/74.

I'm not going to start taking any Prexum just yet. The "high" readings at the doctor's practise are probably just from white coat syndrome.
Your high of 135/85 is not high - your doc was a bit fast on the pen there to give you any meds
 

mr_norris

Expert Member
Joined
Jun 12, 2007
Messages
2,451
I thought I'd set this thread straight with a high BP reading for 2019. It was 169 / another bad number (sorry I forgot this one) yesterday. Doc checked a few times, and it didn't budge. Heartrate is also perma-super high. I've had blood tests done and ECG (which only showed that my heartrate was indeed too high, so red flags there). It was pretty high about a month ago as well, so I kind of knew this was coming. It's the reason I started jogging in the evenings.

I am pretty bummed, but at least I'm not alone I guess.

Congrats to those who have low BP and / or got off the meds. That's my goal.
 

Sinbad

Honorary Master
Joined
Jun 5, 2006
Messages
68,667
Average of 3 readings 103/71

If this carries on I'm stopping my meds.
Should I consult my doc you think?
 

isie

Honorary Master
Joined
Jan 16, 2010
Messages
11,317
Average of 3 readings 103/71

If this carries on I'm stopping my meds.
Should I consult my doc you think?
would be a good idea to check with doc, even if he doesn't stop meds, maybe he will put you on a lower dose
 

HowTo

Expert Member
Joined
Aug 7, 2006
Messages
2,799
Average of 3 readings 103/71

If this carries on I'm stopping my meds.
Should I consult my doc you think?
Hi sailor to low.
Can cause dizziness if getting up to quick. This is what happens to me.
When I did work 160/130 was my blood pressure all the time.
It has come down a lot. Swings between 135/80 and less.
 

Venomous

Honorary Master
Joined
Oct 6, 2010
Messages
54,404
Had an op today.

For whatever the reason is I got sent back to the ward with an auto BP and heart rate monitor machine. After a long while the nurse said that my readings are super excellent and healthy.
So she took away the oxygen.
She said that sometimes oxygen helps a lot with the readings.
Then awhile later she took off the BP machine saying that my readings are very healthy, too healthy for somone who had an op less than 2 hours before.
BP, max was 110/70, below 90/60 is considered tooo low. heart rate averaged 56-58 with all readings.
I was fully awake, sitting up for much of that time. Even ate their lunch. Drank nearly a litre of water. Was not drowsy or sleeping at all.


Do note I go "insta awake" and hyper for 4 hours after an op. Its how my body reacts to their sleepy drugs. And it was then that the machine monitored me.
 

Venomous

Honorary Master
Joined
Oct 6, 2010
Messages
54,404
Average of 3 readings 103/71

If this carries on I'm stopping my meds.
Should I consult my doc you think?
That's a pretty much average reading. To you it could feel low as your body was accustomed to higher pressures.

Definately go see your doc.
If you do go off meds do so under doctor supervision so that if needs be you could go back to meds
 

Sinbad

Honorary Master
Joined
Jun 5, 2006
Messages
68,667
Had an op today.

For whatever the reason is I got sent back to the ward with an auto BP and heart rate monitor machine. After a long while the nurse said that my readings are super excellent and healthy.
So she took away the oxygen.
She said that sometimes oxygen helps a lot with the readings.
Then awhile later she took off the BP machine saying that my readings are very healthy, too healthy for somone who had an op less than 2 hours before.
BP, max was 110/70, below 90/60 is considered tooo low. heart rate averaged 56-58 with all readings.
I was fully awake, sitting up for much of that time. Even ate their lunch. Drank nearly a litre of water. Was not drowsy or sleeping at all.


Do note I go "insta awake" and hyper for 4 hours after an op. Its how my body reacts to their sleepy drugs. And it was then that the machine monitored me.
Wishing you a full and speedy recovery...
 

Venomous

Honorary Master
Joined
Oct 6, 2010
Messages
54,404
Wishing you a full and speedy recovery...
Haha,

It is rather eina when you have to jump out of bed just after 3 in the morning for an urgent pee and the meds had worn off! (could have taken at 2 if I was awake).
So now I'm sitting nibbling just a little to line the tummy, then I'm having meds AGAIN!!!

I have pain but it's less than the pain the operated to remove! I'm a slightly eina happy camper. :D :D :D
Instead of the agony of the last week :eek:
 

Polly101

Expert Member
Joined
Nov 7, 2011
Messages
1,118
Haven't read the whole thread so apologies if its been mentioned

There was a study published in the Eur Heart Journal - taking your BP meds at night shows a significant reduction in cardiac events

so switch to taking your meds at night if you don't already... (just before bed they say)
 

mr_norris

Expert Member
Joined
Jun 12, 2007
Messages
2,451
so switch to taking your meds at night if you don't already... (just before bed they say)
I am no expert but I would rather get a doctors approval for doing this. That said, she gave me tabs to take in the morning and evenings.
 

Sinbad

Honorary Master
Joined
Jun 5, 2006
Messages
68,667
That's a pretty much average reading. To you it could feel low as your body was accustomed to higher pressures.

Definately go see your doc.
If you do go off meds do so under doctor supervision so that if needs be you could go back to meds
An update, went to the doc, she changed the meds away from ones with a diuretic. BP went up again but it's OK for now.
The diuretic was really crap. I had constant muscle cramps, was taking 4 cramp-ease a day to keep them away.
 

isie

Honorary Master
Joined
Jan 16, 2010
Messages
11,317
An update, went to the doc, she changed the meds away from ones with a diuretic. BP went up again but it's OK for now.
The diuretic was really crap. I had constant muscle cramps, was taking 4 cramp-ease a day to keep them away.
wouldn't Crampease affect your BP?
 

Polly101

Expert Member
Joined
Nov 7, 2011
Messages
1,118
I am no expert but I would rather get a doctors approval for doing this. That said, she gave me tabs to take in the morning and evenings.
let me know what she says

obviously this applies to once-daily meds

taking a twice-daily dose just at night would be dumb
 
Top